# SDR W8PA970066

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN BULLNOSE AT ROW 14 LEFT IS LOOSE.  RESECURED LIGHT TO BULLNOSE.  (M)
